# SDR QXEA0200678

- Difficulty date: April 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN BELLY SKIN 1.5 INCHES RIGHT OF CENTER LINE, LOCATED 2 INCHES FORWARD OF FRAME 136.800.  REPAIRED IAW HORIZON AIR EA 2-53-388.
